# SDR 08FDEA00789

- Difficulty date: March 7, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT Y 953 SCALLOPS ARE GOUGED AND CRACKED AT FRAMES 42 TO 43.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.  REMOVED ORIGINAL SEAT TRACK IAW SRM 51-40-21. IAW SRM 53-15-16.  LOCATED & DRILLED NEW SEAT TRACK SECTION IAW DWG A53874204.  ALODINED & PRIMED IAW 51-75-10. INSTALLED IAW SRM 51-40-21.  CIC AREA IAW AMM 51-20-00-0. MAJOR REPAIR.
